# SDR REXA2020030200265

- Difficulty date: February 21, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Seal
- Part number: AV67021464002
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"POST-PATR RACKS : WORN AND LOOSE TEFLON SEAL AT VERTICAL STABILIZER ACCESS PANEL NBR 326DR ( EHV )                                          
"
"SEAL AT VERTICAL STABILIZER ACCESS PANEL NBR 326DR WAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-22-00-001-001-A01                                                           
"
